Illinois Journal of Mathematics

Symmetry types of periodic sequences

E. N. Gilbert and John Riordan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 4 (1961), 657-665.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631587

Mathematical Reviews number (MathSciNet)
MR0142480

Zentralblatt MATH identifier
0105.25101

Subjects
Primary: 05.04

Citation

Gilbert, E. N.; Riordan, John. Symmetry types of periodic sequences. Illinois J. Math. 5 (1961), no. 4, 657--665. https://projecteuclid.org/euclid.ijm/1255631587


Export citation